Yeast or rash in the genital area?
Yeast is a side effect of farxiga. Here is a link to the side effects-https://www.drugs.com/sfx/farxiga-side-effects.html
I have been taking Farxiga for 3 months and my side effects were sweating, and a very slight yeast infection that never became full blown because I added Acidodophulus and Yogurt alongside of my daily dosage. The side effects were drastic when my health insurance ordered me to try Invokana; which is actually supposed to have the same ingredient/medicine in it. However, this could not be further from the truth. I had 2 horrible infections and black rashes under my breast and over my eyebrows. I also suffered extreme side pains with Invokana. Doc took me off it and put a pre-authorized medicine request to go back on Farxiga. I have had no side effects this time. Hope this helps.
- Farxiga Information for Consumers
- Farxiga Information for Healthcare Professionals (includes dosage details)
- Side Effects of Farxiga (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it possible that Metformin could cause my feet to swell and I developed red rash on my lower leg?
Posted 25 Sep 2011 • 1 answer
Posted 12 Sep 2015 • 2 answers
Posted 12 Apr 2016 • 1 answer
Farxiga - Does it cause different strokes for different folks, and so on and so on, and scooby dooby
Posted 15 Apr 2016 • 0 answers
Posted 18 Mar 2017 • 0 answers